# SDR CA140402007

- Difficulty date: March 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 8,823 hours
- Engine: Pwa PT642A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: BC56985
- Condition: Worn
- Location: Te Flap Roller
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT WAS COMING IN TO LAND AND WHEN APPROACH FLAPS WERE SELECTED, THE ACFT ROLLED SLIGHTLY.  THE PILOT LANDED THE ACFT WITHOUT NO OTHER PROBLEMS. THE PILOT CHECKED THE FLAPS AND FOUND THE RT OTBD INNER ROLLER HAD FAIL AND RUBBED THOUGH THE INSIDE WALL OF THE FLAP CAUSING THE ROLLER TO JAM AND BREAKING THE BOLT THAT HOLDS THE ROLLER.  WE REMOVED ALL THE FLAPS AND REPLACED ALL THE ROLLERS AND HARDWARD.  THE RT OTBD FLAP WAS CHANGED.  BECAUSE OF THE HIGH CYCLES AND HOURS WE WILL BE REMOVING ALL THE FLAPS AND INSPECTING THEM EVERY 2 YEARS.  THIS INSPECTION CAN ONLY BE DONE RIGHT IF THE FLAPS ARE REMOVED.
